Express Chemist Online Pharmacy
    Headache - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > Head and Mind > Headache

Headache

Brands:HeadachesSevere Headaches

A headache is a pain anywhere in the region of the head and neck. The brain cannot actually feel pain, so it is thought that they are caused by disturbance of pain-sensitive areas around the brain, such as muscles and nerves.

Doctors classify headaches into two main categories: primary and secondary. Primary headaches are not associated with any sort of medical condition, whereas secondary headaches are associated with a range of conditions such as fevers, infections or head injuries.

Most headaches can be easily treated by over-the-counter anti-inflammatory drugs like paracetamol or ibuprofen. However, if you are experiencing chronic or frequent headaches then please consult your doctor.



Brands:

Solpadeine
Solpadeine
4head
4head
Nurofen
Nurofen
Sudafed
Sudafed
Kool n Soothe
Kool n Soothe

Headaches

Solpadeine Headache Soluble Tablets 16
Solpadeine Headache Soluble Tablets 16: Solpadeine's effective headache remedy in a soluble tablet. Great for those who can't swallow tablets, they contain Paracetamol 500 mg and Caffeine 65 mg. 16 tablets in a pack.   More >>>
Price: £2.60 (incl VAT)
 
4head Headache Relief Stick
4head Headache Relief Stick: 4head Headache Relief Stick is a specially designed, 100% natural treatment for headaches that delivers fast, effective pain relief when applied to the forehead.   More >>>
Price: £5.20 (incl VAT) (Buy any 3 or more $slot.groupDiscountName and save 3%)
 
Nurofen Tension Headache Tablets 12
Nurofen Tension Headache Tablets 12: Nurofen Tension Headache Tablets provides relief from tension headaches, headaches and migraines. It contains Ibuprofen Lysine, a fast-acting painkiller which is quickly absorbed into the bloodstream to ease your headache.   More >>>
Price: £2.80 (incl VAT)
 

Severe Headaches

Kool n Soothe Soft Gel Sheets 4
Kool n Soothe Soft Gel Sheets 4: Immediate relief for migraine and severe headache. These Kool n' Soothe gel sheets provide up to 6 hours of instant relief. Suitable for adults only. 4 sheets in a pack and ready to use.   More >>>
Price: £2.59 (incl VAT)
 
4head Quickstrip 4
4head Quickstrip 4: 4head Quickstrip is a cooling gel patch specially formulated to provide instant cooling relief from the pain of a migraine or severe headache at the point of pain, and to help relax tense head and neck muscles.   More >>>
Price: £3.05 (incl VAT) (Buy any 3 or more 4Head products and save 3%)
 
Solpadeine Max (20)
Solpadeine Max (20): Solpadeine Max contains codeine and paracetamol to provide effective relief from headaches, migraines and other forms of pain.   More >>>
Price: £4.95 (incl VAT)
 
Solpadeine Max (30)
Solpadeine Max (30): Solpadeine Max contains codeine and paracetamol which target different areas of the body to provide effective relief from headaches, migraines and other forms of pain.   More >>>
Price: £6.35 (incl VAT)
 
Solpadeine Max Soluble Tablets 16
Solpadeine Max Soluble Tablets 16: Solpadeine Max Soluble Tablets provide relief from acute to moderate pain. Unlike other headache relief products Solpadeine Max Soluble Tablets contain codeine which targets different areas of the body to provide fast relief.   More >>>
Price: £3.75 (incl VAT)
Sorry, this item is currently unavailable. Please consider purchasing Solpadeine Max Soluble Tablets 32 instead.
 
Solpadeine Max Soluble Tablets 32
Solpadeine Max Soluble Tablets 32: Solpadeine Max Soluble Tablets provide relief from moderate pain. Solpadeine Max Soluble Tablets contain codeine which targets different areas of the body to provide fast relief.   More >>>
Price: £6.90 (incl VAT)
 
Hedex Extra Tablets 16
Hedex Extra Tablets 16:   More >>>
Price: £2.15 (incl VAT)
 
Combogesic Double Action Pain Relief - 16 Tablets
Combogesic Double Action Pain Relief - 16 Tablets: Dual action relief tablets containing paracetamol and ibuprofen for the short term relief of headaches.   More >>>
Price: £3.60 (incl VAT)
 
Return to the Pharmacy Medicines page
Return to the Head and Mind page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Headache - Buy Online from Express Chemist UK Pharmacy

New Products

 Vitabiotics
 Beaming Baby
 Nelsons
 Jungle Formula
 Femarelle

Sweating

 Odaban
 Driclor
 Anhydrol Forte
 Perspirex

Coughs & Colds

 Lemsip
 Beechams
 Tixylix
 Vicks
 Benylin

Hair Loss

 Regaine
 Alpecin
 Florisene
 Nourkrin

Weight Loss

 Alli
 Adios
 Zotrim

Antifungals

 Canesten
 Daktacort
 Daktarin
 Lamisil
 Mycota
 Curanail

Pain Relief

 Nurofen
 Solpadeine
 Calpol
 Anadin

Stop Smoking

 Niquitin Minis
 Nicorette
 Nicotinell
 Niquitin
 Crafe Away

Skin Conditions

 Exorex
 Eumovate
 Epaderm
 EMLA Cream
 Bio-Oil

Top Brands

 Imodium
 Infacol
 Metanium
 Zovirax
 Anusol
 Germoloids
 Phenergan
 Stud 100







Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.